# SDR 05FDEA01988

- Difficulty date: July 18, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 55,071 hours, 30,408 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK REQUIRED, LT AFT OVERWING EMERGENCY ESCAPE DOOR EXTERNAL SKIN REPAIR DOUBLER UPPER EDGE BENT AT 2 LOCATIONS. REJECTED DUE TO NO BLEND LIMITS ON REPAIR DOUBLER.  REPAIRED LT AFT EMERGENCY ESCAPE DOOR EXTERNAL SKIN PER SRM 52-00-3.
